Journal article icon

Journal article

A Posteriori Error Estimates for Axisymmetric and Nonlinear Problems.

Abstract:
We propose and examine the primal and dual finite element method for solving an axially symmetric elliptic problem with mixed boundary conditions. We derive an a posteriori error estimate and generalize the method used for a nonlinear elliptic problem. Finally, an a posteriori error estimate for a nonlinear parabolic problem based on the concept of hierarchical finite element basis functions is introduced.

Actions


Access Document


Publisher copy:
10.1023/A:1014234911830

Authors


Krízek, M More by this author
Vejchodský, T More by this author
Journal:
Adv. Comput. Math.
Volume:
15
Issue:
1-4
Pages:
219-236
Publication date:
2001
DOI:
ISSN:
1019-7168
URN:
uuid:d00f2829-d265-4f1b-a730-e6dc4007a972
Source identifiers:
398205
Local pid:
pubs:398205

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP